# SDR 20000920SH001

- Difficulty date: July 14, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N3809Y
- Make and model: Beech 77
- Aircraft serial: WA212
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Bent
- Location: Rt Wing
- Part time: 3,997 hours
- Component: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL FLIGHT INFORMATION REVEALED RIGHT FUEL TANK WOULD RUN DRY LONG BEFORE LEFT.  AFTER MANY LEAK TESTS, THE FUEL VENTS WERE SET TO FACTORY SPECS.  NEXT FLIGHT INDICATED THE REVERSE OF TANKS.  THE FOLLOWING FLIGHTS AND ADJUSTMENTS OF FUEL VENTS LEFT AND RIGHT HAD PRODUCED FAIRLY EVEN FUEL TANK FLOW.  (X)
